# SDR COMA0360011

- Difficulty date: December 31, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 10,641 hours, 10,768 cycles
- Engine: Ge CF343A1
- Engine time: 19,935 hours, 19,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: CL
- Nature of condition: E, M, Y
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5848 LEFT ENG FAN VIB WARNING, ITT IN RED. IFSDREPLACED THE LEFT ENGINE.
